# SDR VNAA2015041400018

- Difficulty date: April 14, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 26,564 hours, 26,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32156222
- Part serial: 2013
- Condition: Failed
- Location: Air Conditioning
- Part time: 25,720 hours, 26,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NO AIR FLOW FROM ANY VENTS WHEN BLEEDS WERE TRANSFERRED TO ENGINE AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LT PACK VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
